# SDR CA990915009

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: 681895
- Condition: Deteriorated
- Location: Brake
- Part time: 13,940 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION ,THE NR 1 BRAKE WAS FOUND TO BE LEAKING.  TEAR DOWN OF THE BRAKE UNIT REVEALED DETERIORATED O-RINGS ON THREE OF THE BRAKE PISTONS, AND THE BACK-UP RINGS WERE FOLDED OVER THE PISTON, BETWEEN THE PISTON ASSY AND THE SLEEVE.  THE BRAKE UNIT WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
